# SDR GLBA20091008F

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON INSPECTION OF THE AIRCRAFT A FRAME SECTION WAS FOUND BUCKLED AT FRAME 18 AND STRINGERS 19L TO 19R.   MX REPAIRED THE LWR CTR FRAME 18 SECTION IAW EO-09-120-53-017. RII INSPECTIONS COMPLIED WITH IAW EO-09-120-53-017.  MATERIALS UTILIZED ARE INCLUDED IN THE EO INSTRUCTIONS.
